# SDR R61A201306290621

- Difficulty date: June 29, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N820MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000041
- Aircraft time: 22,662 hours, 16,784 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17032010421
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND HYD SYSTEM 1 PRESSURE LINE ON LT WING IS LOOSE AND CAUSING DAMAGE TO SPAR 3 FWD FACE.  MX REAMED AFFECTED HOLE, FABRICATED AND INSTALLED REPAIR BUSHING IAW ETD 2013-170-014321, REV A AND B DATED 7-12-13
